# SDR ASAA0843345

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Aircraft time: 49,943 hours, 28,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: AN3167R
- Condition: Loose
- Location: L1 Guide Arm
- Component: Guide Arm
- Component part number: 652999413
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR VERY STIFF HARD TO OPEN.  PERFORMED VISUAL INSP OF L1 DOOR FOUND GUIDE ARM LOCK NUT LOOSE.  TIGHTENED LOCK NUT IAW AMM 52 11 00 705 007 B00.  PERFORMED FWD ENTRY DOOR TEST IAW AMM 52 11 00 755 051 B00.  OPS CK GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
